Some Approximate Integration Formulas of Degree 3 for an n-Dimensional Simplex.

A.H. STROUD

Numerische Mathematik (1966/67)

  • Volume: 9, page 38-45
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

STROUD, A.H.. "Some Approximate Integration Formulas of Degree 3 for an n-Dimensional Simplex.." Numerische Mathematik 9 (1966/67): 38-45. <http://eudml.org/doc/131724>.

@article{STROUD1966/67,
author = {STROUD, A.H.},
journal = {Numerische Mathematik},
keywords = {numerical analysis},
pages = {38-45},
title = {Some Approximate Integration Formulas of Degree 3 for an n-Dimensional Simplex.},
url = {http://eudml.org/doc/131724},
volume = {9},
year = {1966/67},
}

TY - JOUR
AU - STROUD, A.H.
TI - Some Approximate Integration Formulas of Degree 3 for an n-Dimensional Simplex.
JO - Numerische Mathematik
PY - 1966/67
VL - 9
SP - 38
EP - 45
KW - numerical analysis
UR - http://eudml.org/doc/131724
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.